# SDR N6WA2021032001

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10266
- Aircraft time: 31,901 hours, 21,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ON STATUS MESSAGE AND ASSOCIATED LIGHTS WON'T TURN OFF. PERFORM OPS CHECK OF THE EMERGENCY LIGHTS SYSTEM IAW CRJ 550 AMM 33-51-00 OPS CHECK GOOD
